IDEAS home Printed from
   My bibliography  Save this article

Reliability sampling plans for the two-parameter exponential distribution under progressive censoring


  • Uditha Balasooriya
  • Sutaip L. C. Saw


This paper presents reliability sampling plans for the two-parameter exponential distribution under progressive censoring. These sampling plans are quite useful to practitioners, because they provide savings in resources and in total test time. Furthermore, they off er the flexibility to remove functioning test specimens from further testing at various stages of the experimentation. In the construction of these sampling plans, the operating characteristic curve is derived using the exact distributional properties of maximum likelihood estimators. An example is given to illustrate the application of the proposed sampling plans.

Suggested Citation

  • Uditha Balasooriya & Sutaip L. C. Saw, 1998. "Reliability sampling plans for the two-parameter exponential distribution under progressive censoring," Journal of Applied Statistics, Taylor & Francis Journals, vol. 25(5), pages 707-714, June.
  • Handle: RePEc:taf:japsta:v:25:y:1998:i:5:p:707-714
    DOI: 10.1080/02664769822927

    Download full text from publisher

    File URL:
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.

    Cited by:

    1. Wu, Shuo-Jye & Huang, Syuan-Rong, 2012. "Progressively first-failure censored reliability sampling plans with cost constraint," Computational Statistics & Data Analysis, Elsevier, vol. 56(6), pages 2018-2030.
    2. Min Kim & Bong-Jin Yum, 2011. "Life test sampling plans for Weibull distributed lifetimes under accelerated hybrid censoring," Statistical Papers, Springer, vol. 52(2), pages 327-342, May.
    3. Siu-Keung Tse & Chunyan Yang, 2003. "Reliability sampling plans for the Weibull distribution under Type II progressive censoring with binomial removals," Journal of Applied Statistics, Taylor & Francis Journals, vol. 30(6), pages 709-718.

    More about this item


    Access and download statistics


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:taf:japsta:v:25:y:1998:i:5:p:707-714. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Chris Longhurst). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.